# SDR IPXA2017031715246

- Difficulty date: March 4, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5327478622800
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 66 RBL 85.5 GUIDE RAIL ATTACH POINT IS CRACKED.  REPAIRED IAW EO A300-5310-63609-A.
